Anafranil Overdose

As with any medication, it is possible to overdose on Anafranil. Some common effects of an Anafranil overdose can include a rapid heart rate, unusual body movements, and confusion. Treatment options for an overdose can include pumping the stomach or administering medications to control heart rhythms or increase blood pressure.

Anafranil Overdose: An Overview

Anafranil® (clomipramine hydrochloride) is a prescription medication that has been licensed to treat obsessive-compulsive disorder (OCD). It is part of a group of medications called tricyclic antidepressants. As with all medicines, it is possible to take too much Anafranil. In fact, an overdose of tricyclic antidepressants can be very dangerous. The effects of an Anafranil overdose will vary depending on a number of factors, including how much Anafranil was taken and whether it was taken with any other medicines, alcohol, and/or drugs.
 
If you happen to overdose on Anafranil, seek medical attention immediately.
 

Symptoms of an Anafranil Overdose

The effects of an Anafranil overdose may include:
 
  • Drowsiness
  • Confusion
  • Restlessness or agitation
  • Severe sweating
  • Muscle tension
  • Unusual body movements
  • A rapid heart rate (tachycardia)
  • Congestive heart failure
  • Irregular heart rhythms (arrhythmia)
  • Cardiac arrest.
     
Other Anafranil overdose symptoms may include, but are not limited to:
 
  • Very low blood pressure (hypotension)
  • Breathing difficulty and blue skin
  • Vomiting
  • Fever
  • Kidney problems
  • Seizures
  • Coma
  • Loss of life.
     
9 Rising Hollywood Stars Who Struggle With Depression

Anafranil Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.